# SDR GTIA2023110337593

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 27,339 hours, 12,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLES REQUIRE SERVICING ON DOOR L1 AND DOOR R4.-SERVICED DOOR ASSIST BOTTLES OF DOORS L1 AND R4 IAW AMM 52-10-00.
